# SDR AMTA200600223

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP BETWEEN FS 923-943 AND STR`S 29-30 IS DISBONDED.  REMOVED DISBONDED FAILSAFE STRAP AND FOUND FURTHER DAMAGE TO THE FUSELAGE SKIN REF NR 4101 FOR SKIN REPAIRS AND EER.
